Alert archive / Texas / Tornado Warnings in 2005
Tornado Warning 22, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 31, 2005, 8:56 PM CDT for Coke County, Sterling County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2005, 8:56 PM CDT (01:56 UTC)
- Expired
- May 31, 2005, 9:45 PM CDT
- In force
- 49 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Coke County, TX, Sterling County, TX
The radar
The San Angelo radar (KSJT), 65 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3403 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 010159 TORSJT TXC081-431-010245- /O.NEW.KSJT.TO.W.0022.050601T0156Z-050601T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 856 PM CDT TUE MAY 31 2005 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL STERLING COUNTY IN WEST CENTRAL TEXAS SOUTHWESTERN COKE COUNTY IN WEST CENTRAL TEXAS * UNTIL 945 PM CDT * AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ALONG HIGHWAY 158 NEAR THE COKE AND STERLING COUNTY LINE...MOVING SOUTHEAST AT 25 MPH. THIS STORM PRODUCED A TORNADO IN THE NORTHEAST PORTION OF STERLING COUNTY AT 835 PM. * THE TORNADO IS EXPECTED TO BE NEAR... RANCH ROAD 2034 ABOUT 10 MILES SOUTHWEST OF ROBERT LEE AROUND 930 PM. BASEBALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH ARE ALSO LIKELY WITH THIS STORM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3206 10082 3194 10098 3170 10073 3177 10049 $$
1 follow-up statement
000 WWUS54 KSJT 010222 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 917 PM CDT TUE MAY 31 2005 TXC431-010227- /O.CAN.KSJT.TO.W.0022.000000T0000Z-050601T0245Z/ STERLING TX- 917 PM CDT TUE MAY 31 2005 ...THE TORNADO WARNING FOR STERLING COUNTY IS CANCELLED... THE TORNADIC THUNDERSTORM HAS MOVED SOUTHEAST OUT OF STERLING COUNTY. LAT...LON 3205 10081 3189 10082 3170 10073 3177 10049 $$ TXC081-010245- /O.CON.KSJT.TO.W.0022.000000T0000Z-050601T0245Z/ COKE TX- 917 PM CDT TUE MAY 31 2005 ...A TORNADO WARNING CONTINUES UNTIL 945 PM CDT FOR SOUTHWESTERN COKE COUNTY... AT 914 PM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT FUNNEL CLOUDS AND ROTATION ACROSS WESTERN COKE COUNTY WEST OF ROBERT LEE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE ROTATION ABOUT 7 MILES SOUTHWEST OF THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059...OR JUST INSIDE THE COKE COUNTY LINE. RESIDENTS OF WESTERN COKE COUNTY WEST OF RANCH ROAD 2934 AND NORTH OF HIGHWAY 87 SHOULD TAKE COVER NOW IN ADDITION...GOLF BALL SIZE HAIL WAS REPORTED ON THE EAST SIDE OF THE STORM AT EDITH...AND LARGER HAIL UP TO THE SIZE OF BASEBALL AND DAMAGING WINDS IN EXCESS OF 70 MPH ARE LIKELY FROM EDITH WEST TO THE COUNTY LINE. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3205 10081 3189 10082 3170 10073 3177 10049 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 31, 3:35 PM CDT, 5 hours 21 minutes earlier.
Area forecast discussion, May 31, 3:35 PM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 335 PM CDT TUE MAY 31 2005 .SHORT TERM... WEST CENTRAL TEXAS IN SEVERE WEATHER OUTLOOK DAY 1 WITH MODERATE RISK OF SEVERE STORMS TODAY. WILL NEED SPOTTER ACTIVATION THIS AFTERNOON OR EVENING. BECOMING UNSTABLE THIS AFTERNOON WITH CAPES CLOSE TO 3000 J/KG. STORMS HAVE DEVELOPED OVER THE TX PANHANDLE AND NORTHEAST NEW MEXICO WITH SURFACE HEATING AND STRONG SHORTWAVE MOVES OVER. FIRST...MAY SEE SOME EARLY SEVERE STORMS TO DEVELOP LATE THIS AFTERNOON IN UNSTABLE AIR...PERHAPS ALONG TSTM OUTFLOW BOUNDARY IN CONCHO VALLEY AND NORTHERN PERMIAN BASIN. SECOND...EXPECT MCS (A COMPLEX OF STORMS) CURRENTLY DEVELOPING IN TX PANHANDLE...TO MOVE SOUTHEAST...AS A SQUALL LINE LATER THIS EVENING...WITH NORTHWEST FLOW ALOFT...AND SOUTHEAST WINDS FEEDING THE MCS IN THE LOW LEVELS. MIDLAND RADAR LOOP INDICATED A POSSIBLE LOW PRESSURE REGION DEVELOPING SOUTH OF MIDLAND...ENHANCING LOW LEVEL CONVERGENCE TO THEIR NORTH. SPC HAS SENT OUT MESOSCALE DISCUSSION 1089...WITH ADDITIONAL DETAILS. WILL HAVE SEVERE MENTION IN ZONES TONIGHT. LOCALLY HEAVY RAIN ALSO POSSIBLE IN MCS TONIGHT. ON THE LINE BETWEEN ISSUANCE/NON ISSUANCE OF FLASH FLOOD WATCH. AREAS SOUTH OF A BIG LAKE...SAN ANGELO...BROWNWOOD LINE HAD 1 TO 3 INCHES OF RAINFALL LAST WEEK (LOCALLY SOME AREAS 5-6)...AND ARE STILL MOIST. BIG COUNTRY HAD MUCH LESS. GIVEN THE SPEED OF MCS OVERNIGHT... PERHAPS IN THE 30 MPH RANGE AND THUS LIMITED TIME OF RAINFALL DURATION...WILL HOLD OFF ON FLASH FLOOD WATCH...HOWEVER WILL MENTION LOCALLY HEAVY RAINFALL IN ZONES. LOOKING FOR A LOT OF AREAS TO SEE .25 TO .50 WITH ISOLATED 1 TO 2 INCHES. .LONG TERM... MAY SEE A FEW THUNDERSTORMS LINGERING OVER EASTERN SECTION MID MORNING TOMORROW. ATMOSPHERE REMAINS MOIST AND SOMEWHAT UNSTABLE INTO NEXT WEEK WITH DRYLINE REMAINING WEST OF THE REGION. BEST CHANCE OF STORMS LATE THURSDAY NIGHT INTO FRIDAY AS SHORTWAVE FROM SOUTHWEST MOVES THROUGH. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 62 82 67 89 / 80 20 20 20 SAN ANGELO 65 85 68 92 / 70 20 20 20 JUNCTION 67 88 68 91 / 70 30 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 04
Hazardous weather outlook, May 31, 11:26 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1126 AM CDT TUE MAY 31 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-011626- BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION- JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN- 1126 AM CDT TUE MAY 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE...TODAY ...WEST CENTRAL TEXAS UPGRADED TO MODERATE RISK THIS AFTERNOON AND TONIGHT... A MOIST AND VERY UNSTABLE AIR MASS WILL REMAIN IN PLACE ACROSS WEST CENTRAL TEXAS THIS AFTERNOON. AS TEMPERATURES CLIMB WELL INTO THE 80S THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG SEVERAL LEFT OVER OUTFLOW BOUNDARIES FROM THIS MORNINGS STORMS. ANY STORM THAT DOES DEVELOP WILL HAVE THE POTENTIAL OF QUICKLY REACHING SEVERE LEVELS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...THERE IS SUFFICIENT WIND SHEAR THROUGH THE ATMOSPHERE TO ALLOW FOR THE DEVELOPMENT OF A FEW ISOLATED TORNADOES...ESPECIALLY WITH THOSE STORMS THAT CAN TRACK ALONG ONE OF THE OUTFLOW BOUNDARIES FOR AN EXTENDED LENGTH OF TIME. OTHER SEVERE STORMS WILL LIKELY DEVELOP WELL TO THE NORTHWEST NEAR THE TEXAS NEW MEXICO BORDER LATE THIS AFTERNOON. THESE STORMS ARE EXPECTED TO MOVE QUICKLY SOUTHEAST...REACHING WEST CENTRAL TEXAS TOWARDS MIDNIGHT. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE LIKELY WITH THIS COMPLEX OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SEVERE STORMS ARE POSSIBLE AGAIN ON WEDNESDAY. ALTHOUGH THE COMPLEX OF STORMS EXPECTED TONIGHT WILL STABILIZES THE AIR MASS SOMEWHAT...THE INSTABILITY SHOULD INCREASE AGAIN BY WEDNESDAY AFTERNOON. A FEW SEVERE STORMS MAY REDEVELOP DURING THE LATE AFTERNOON...FOCUSING AGAIN ALONG ANY OUTFLOW BOUNDARIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND TONIGHT. 07
In the hours before
Special weather statement, May 31, 7:46 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 746 PM CDT TUE MAY 31 2005 TXZ049-054-098-099-113-114-127-128-010201- CALLAHAN TX-FISHER TX-HASKELL TX-JONES TX-NOLAN TX-SHACKELFORD TX- TAYLOR TX-THROCKMORTON TX- 746 PM CDT TUE MAY 31 2005 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM FOR HASKELL AND NORTHERN JONES COUNTIES... AT 750 PM A SEVERE THUNDERSTORM WAS LOCATED OVER STONEWALL COUNTY JUST WEST OF ASPERMONT...MOVING EAST AT 20 MPH. THIS STORM WILL CONTINUE TO MOVE EASTWARD INTO HASKELL COUNTY BETWEEN 830 PM AND 900 PM. THE STORM MAY GRADUALLY TURN TOWARD THE SOUTHEAST AND MOVE TOWARD STAMFORD. IN ADDITION...A COMPLEX OF STRONG TO SEVERE STORMS WILL MOVE SOUTHEAST INTO HASKELL AND NORTHWESTERN JONES COUNTIES AFTER 900 PM. STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS.
Special weather statement, May 31, 8:12 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 812 PM CDT TUE MAY 31 2005 TXZ049-054-010200- FISHER TX-NOLAN TX- 812 PM CDT TUE MAY 31 2005 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT FOR FISHER AND NOLAN COUNTIES... AT 808 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 13 MILES WEST OF CHAMPION...OR ABOUT OVER COLORADO CITY...MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... WASTELLA...CHAMPION AT 825 PM CDT... ROSCOE AT 835 PM CDT... SWEETWATER AT 850 PM CDT... PERSONS IN NOLAN AND FISHER COUNTIES SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE WARNINGS.
Special weather statement, May 31, 8:33 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 833 PM CDT TUE MAY 31 2005 TXZ049-054-098-099-113-114-127-128-010232- CALLAHAN TX-FISHER TX-HASKELL TX-JONES TX-NOLAN TX-SHACKELFORD TX- TAYLOR TX-THROCKMORTON TX- 833 PM CDT TUE MAY 31 2005 A TORNADO WATCH CONTINUES IN EFFECT FOR ALL OF THE BIG COUNTRY UNTIL 200 AM CDT. STRONG TO SEVERE STORMS WILL MOVE INTO JONES...NOLAN... AND FISHER COUNTIES BETWEEN 830 PM AND 930 PM. A LINE OF SEVERE STORMS WILL MOVE QUICKLY SOUTHEAST INTO HASKELL COUNTY BETWEEN 900 PM AND 100 PM. STAY TUNED FOR THE LATEST WARNINGS AND STATEMENTS ON THE SEVERE WEATHER THREAT FROM THESE STORMS. STORM COVERAGE WILL CONTINUE TO INCREASE ACROSS THE BIG COUNTRY BETWEEN 10 PM AND MIDNIGHT.
Special weather statement, May 31, 8:38 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE SAN ANGELO TX 838 PM CDT TUE MAY 31 2005 TXZ049-054-098-099-113-114-127-128-010232- CALLAHAN TX-FISHER TX-HASKELL TX-JONES TX-NOLAN TX-SHACKELFORD TX- TAYLOR TX-THROCKMORTON TX- 838 PM CDT TUE MAY 31 2005 A TORNADO WATCH CONTINUES IN EFFECT FOR ALL OF THE BIG COUNTRY UNTIL 200 AM CDT. STRONG TO SEVERE STORMS WILL MOVE INTO JONES...NOLAN... AND FISHER COUNTIES BETWEEN 830 PM AND 930 PM. A LINE OF SEVERE STORMS WILL MOVE QUICKLY SOUTHEAST INTO HASKELL COUNTY BETWEEN 900 PM AND 1000 PM. STAY TUNED FOR THE LATEST WARNINGS AND STATEMENTS ON THE SEVERE WEATHER THREAT FROM THESE STORMS. STORM COVERAGE WILL CONTINUE TO INCREASE ACROSS THE BIG COUNTRY BETWEEN 10 PM AND MIDNIGHT.
Local storm report, May 31, 8:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
844 PM CDT TUE MAY 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TORNADO 20 W ROBERT LEE 31.89N 100.82W
05/31/2005 STERLING TX LAW ENFORCEMENT
TORNADO TOUCHED DOWN SEVERAL TIMES
&&
MGROHSpecial weather statement, May 31, 8:46 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 846 PM CDT TUE MAY 31 2005 TXZ064>066-071>073-010300- COKE TX-CONCHO TX-IRION TX-RUNNELS TX-STERLING TX-TOM GREEN TX- 846 PM CDT TUE MAY 31 2005 ONE STORM WILL AFFECT NORTHEAST STERLING AND COKE COUNTIES BETWEEN 850 PM AND 1000 PM. THE STORM MAY CONTINUE TO DEVELOP OR MOVE DOWN INTO TOM GREEN COUNTY SHORTLY AFTER 1000 PM. STAY TUNED TO THE LATEST WARNINGS AND STATEMENTS ON THIS STORM. THE THREAT FOR SEVERE STORMS WILL CONTINUE WELL INTO THE NIGHTTIME HOURS ACROSS THE CONCHO VALLEY. A TORNADO WATCH CONTINUES IN EFFECT FOR THE NORTHERN CONCHO VALLEY UNTIL 200 AM CDT.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:10 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 50 min |
| May 31, 8:28 PM CDT | Tornado Warning | SJT | Coke, Sterling | 32 min |
| May 31, 8:44 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 31 min |
| May 31, 8:53 PM CDT | Tornado Warning | SJT | Fisher, Jones | 37 min |
| May 31, 9:00 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 45 min |
| May 31, 9:07 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 53 min |
| May 31, 9:17 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 28 min |
| May 31, 9:21 PM CDT | Tornado Warning | SJT | Jones | 24 min |
| May 31, 9:36 PM CDT | Tornado Warning | SJT | Coke, Tom Green | 39 min |
| May 31, 9:43 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| May 31, 9:45 PM CDT | Tornado Warning | SJT | Jones, Taylor | 30 min |
| May 31, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Jones | 28 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | SJT | Coke | 25 min |
| May 31, 9:58 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 32 min |
| May 31, 9:59 PM CDT | Tornado Warning | SJT | Coke | 16 min |
| May 31, 10:13 PM CDT | Tornado Warning | SJT | Tom Green | 32 min |
| May 31, 10:15 PM CDT | Severe Thunderstorm Warning | SJT | Coke | 30 min |
| May 31, 10:15 PM CDT | Tornado Warning | SJT | Taylor | 30 min |
| May 31, 10:30 PM CDT | Flash Flood Warning | SJT | Taylor | 2 hr |
| May 31, 10:32 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 28 min |
| May 31, 10:39 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels, Taylor | 51 min |
| May 31, 10:40 PM CDT | Tornado Warning | SJT | Concho, Tom Green | 50 min |
| May 31, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 47 min |
| May 31, 10:45 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 30 min |
| May 31, 10:51 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 24 min |
| May 31, 11:01 PM CDT | Tornado Warning | SJT | Runnels | 29 min |
| May 31, 11:09 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 36 min |
| May 31, 11:13 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 62 min |
| May 31, 11:16 PM CDT | Tornado Warning | SJT | Concho, Menard, Schleicher, Tom Green | 59 min |
| May 31, 11:32 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 43 min |
| May 31, 11:40 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 65 min |
| May 31, 11:50 PM CDT | Tornado Warning | SJT | Kimble, Menard, Schleicher | 40 min |
| May 31, 11:58 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 47 min |
| Jun 1, 12:08 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 37 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 45 min |
| Jun 1, 12:19 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 26 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Tom Green | 51 min |
| Jun 1, 12:33 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 27 min |
| Jun 1, 12:44 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 31 min |
| Jun 1, 12:57 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 33 min |
| Jun 1, 12:57 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 33 min |
| Jun 1, 12:59 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 61 min |
| Jun 1, 1:01 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Sutton | 29 min |
| Jun 1, 1:19 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 26 min |
| Jun 1, 1:31 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 17 min |
| Jun 1, 1:35 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 40 min |
| Jun 1, 1:58 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 32 min |
| Jun 1, 2:14 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Schleicher, Sutton | 31 min |
| Jun 1, 2:30 AM CDT | Severe Thunderstorm Warning | SJT | Sutton | 30 min |
| Jun 1, 2:44 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 31 min |
Nearby
Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.